MathSciNet Relay Station
MathSciNet bibliographic data
MR667940 90C30 (65K10)
Ben-Tal, A.; Zowe, J. Necessary and sufficient optimality conditions for a class of nonsmooth minimization problems. Math. Programming 24 (1982), no. 1, 70–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement